Path systems in acyclic directed graphs
Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 399-411
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-19-3-4-399-411
Affiliations des auteurs :
H. D. O. F. Gronau 1 ; W. Just 1 ; W. Schade 1 ; Petra Scheffler 1 ; J. Wojciechowski 1
@article{10_4064_am_19_3_4_399_411,
author = {H. D. O. F. Gronau and W. Just and W. Schade and Petra Scheffler and J. Wojciechowski},
title = {Path systems in acyclic directed graphs},
journal = {Applicationes Mathematicae},
pages = {399--411},
year = {1987},
volume = {19},
number = {3-4},
doi = {10.4064/am-19-3-4-399-411},
zbl = {0718.05031},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-399-411/}
}
TY - JOUR AU - H. D. O. F. Gronau AU - W. Just AU - W. Schade AU - Petra Scheffler AU - J. Wojciechowski TI - Path systems in acyclic directed graphs JO - Applicationes Mathematicae PY - 1987 SP - 399 EP - 411 VL - 19 IS - 3-4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-399-411/ DO - 10.4064/am-19-3-4-399-411 LA - en ID - 10_4064_am_19_3_4_399_411 ER -
%0 Journal Article %A H. D. O. F. Gronau %A W. Just %A W. Schade %A Petra Scheffler %A J. Wojciechowski %T Path systems in acyclic directed graphs %J Applicationes Mathematicae %D 1987 %P 399-411 %V 19 %N 3-4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-399-411/ %R 10.4064/am-19-3-4-399-411 %G en %F 10_4064_am_19_3_4_399_411
H. D. O. F. Gronau; W. Just; W. Schade; Petra Scheffler; J. Wojciechowski. Path systems in acyclic directed graphs. Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 399-411. doi: 10.4064/am-19-3-4-399-411
Cité par Sources :